Studia Logica 106 (2):417-448 (2018)

Authors
Abstract
In this article we will focus our attention on the variety of distributive bisemilattices and some linguistic expansions thereof: bounded, De Morgan, and involutive bisemilattices. After extending Balbes’ representation theorem to bounded, De Morgan, and involutive bisemilattices, we make use of Hartonas–Dunn duality and introduce the categories of 2spaces and 2spaces\. The categories of 2spaces and 2spaces\ will play with respect to the categories of distributive bisemilattices and De Morgan bisemilattices, respectively, a role analogous to the category of Stone spaces with respect to the category of Boolean algebras. Actually, the aim of this work is to show that these categories are, in fact, dually equivalent.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
ISBN(s)
DOI 10.1007/s11225-017-9745-9
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,464
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Outline of a Theory of Truth.Saul Kripke - 1975 - Journal of Philosophy 72 (19):690-716.
The Logic of Paradox.Graham Priest - 1979 - Journal of Philosophical Logic 8 (1):219 - 241.
A Useful Four-Valued Logic.N. D. Belnap - 1977 - In J. M. Dunn & G. Epstein (eds.), Modern Uses of Multiple-Valued Logic. D. Reidel.
On Notation for Ordinal Numbers.S. C. Kleene - 1938 - Journal of Symbolic Logic 3 (4):150-155.
Many-Valued Logics.Grzegorz Malinowski - 1993 - Oxford, England: Oxford University Press.

View all 22 references / Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Semilattice-Based Dualities.A. B. Romanowska & J. D. H. Smith - 1996 - Studia Logica 56 (1-2):225 - 261.
Distributive Lattices with a Negation Operator.Sergio Arturo Celani - 1999 - Mathematical Logic Quarterly 45 (2):207-218.
Involutive Categories and Monoids, with a GNS-Correspondence.Bart Jacobs - 2012 - Foundations of Physics 42 (7):874-895.
Ockham Algebras with Additional Operators.Aldo Figallo, Paolo Landini & Alicia Zillani - 2004 - Logic Journal of the IGPL 12 (6):447-459.
Classical Modal De Morgan Algebras.Sergio A. Celani - 2011 - Studia Logica 98 (1-2):251-266.

Analytics

Added to PP index
2017-09-01

Total views
18 ( #611,365 of 2,520,778 )

Recent downloads (6 months)
1 ( #405,623 of 2,520,778 )

How can I increase my downloads?

Downloads

My notes